See Alike in...

Alike App

Browser

LunaLover

823d

Does anyone else who takes Keppra have a hard time focusing, even on simple tasks?

Top reply
    • signature_sauce

      808d

      i’m on keppra and i’ve had a really hard time focusing at school since i got on it

    • signature_sauce

      808d

      i’m on keppra and i’ve had a really hard time focusing at school since i got on it

    • LyssaKitty

      817d

      I used to take keppra but I had to change meds due to lack of focusing and Kepprage. (Severe anger and irritability). I now take Vimpat.

    • nightquest

      817d

      Me too!!! I just thought I had a hard time concentrating. I thought it was only me.

    • rainbowofanxiety

      822d

      I take Keppra as well. It was increased to 1000mg and my ability to focus on a small task or a simple conversation went out the window.

    • Parappagirl

      822d

      Me

    • Phoebe23

      822d

      i've been on keppra for about 7 years now, didn't previously have issues focusing but in the last year my dose got increased by 500mg and i've been having mental troubles (focus, depression, irritability) more often since then. talk to ur doctor and see if you could get a blood test and evaluate whether you could safely take a lower dose to reduce symptoms. good luck friend <3

    • Brobro86

      822d

      I use to take keppra it made me very deliusal and I would hear and see things that really wasn't there

    • roseaa

      823d

      Yes I'm on a couple different ones But I also have had the surgery For the Vehicle nerve stimulator I may have not spelled that correctly But it is also known as the VNS As far as medication I am on briviact and lamotrigine That's all for my seizures. But for my hands that shake from my seizures I take propranolol These medications seem to work for me

    • roseaa

      823d

      I used to take keppra And I had a hard time focusing on things

      • LunaLover

        823d

        @roseaa are you on something now? They tried two different meds with me because of my problems with Keppra and they both made me break out in rashes

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion